Alert archive / Louisiana / Flash Flood Warnings in 2007
Flash Flood Warning 17, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at May 4, 2007, 2:29 PM CDT for Jefferson Parish, Orleans Parish, Saint Bernard Parish, Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2007, 2:29 PM CDT (19:29 UTC)
- Expired
- May 4, 2007, 4:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS New Orleans, LA
- Area
- Counties, with a storm outline in the text
Counties Jefferson Parish, LA, Orleans Parish, LA, Saint Bernard Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.5 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLIX 041935
FFWLIX
LAC051-071-087-042130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
229 PM CDT FRI MAY 4 2007
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...METAIRIE...AVONDALE...
ORLEANS PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...NEW ORLEANS...EAST NEW ORLEANS...
ST. BERNARD PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF CHALMETTE...
* UNTIL 430 PM CDT
* AT 227 PM CDT...SINCE AROUND 100 PM...1.5 TO 3.5 INCHES HAS FALLEN
ACROSS MUCH OF THE METRO NEW ORLEANS AREA CAUSING SIGNIFICANT STREET
FLOODING IN MANY LOCATIONS. AUDUBON PARK RECORDED AROUND 3 INCHES OF
RAIN BETWEEN 100 PM AND 230PM. WHILE THE TORRENTIAL RAINFALL HAS
ABATED...MODERATE RAIN CONTINUES OVER THE REGION WHICH WILL IMPEDE
RAPID DRAINAGE AND SIGNIFICANT STREET FLOODING INCLUDING FLOODING OF
HIGHWAY UNDERPASSES WILL CONTINUE. SOME LOW LYING PROPERTY MAY ALSO
BE THREATENED.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
DO NOT ATTEMPT TO CROSS SWIFTLY DEEP WATER WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
LAT...LON 2988 9020 2992 9000 2992 8979 3011 8987
3003 9023
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 4, 10:32 AM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, May 4, 10:32 AM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 1032 AM CDT FRI MAY 4 2007 .UPDATE... THE FLOOD WATCH HAS BEEN CANCELLED. THE THREAT OF FLOODING HEAVY RAINS IN EXTREME SOUTHEAST LOUISIANA HAS DIMINISHED. && .PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAY 4 2007/ DISCUSSION... THE MCS THAT HAS BEEN AFFECTING THE FORECAST AREA OVERNIGHT AND EARLY THIS MORNING HAS GRADUALLY BEEN WEAKENING AS THE UPPER TROUGH OVER THE LOWER MISSISSIPPI VALLEY BEGINS TO MOVE OFF TO THE NORTHEAST. ONE CLUSTER OF CONVECTION THAT CONTINUES TO PRODUCE SOME LOCALLY HEAVY RAIN WAS LOCATED SOUTH OF LAKE PONTCHARTRAIN. SCATTERED ADDITIONAL CONVECTION IS JUST BEGINNING TO DEVELOP IN THE WAKE OF THE EARLIER CONVECTION OVER EAST CENTRAL LOUISIANA AND SOUTHWEST MISSISSIPPI. ADDITIONAL CONVECTIVE DEVELOPMENT IS EXPECTED THROUGH THE DAY AS A MOIST AND UNSTABLE ATMOSPHERE REMAINS IN PLACE ACROSS THE FORECAST AREA ALONG WITH DIURNAL HEATING AND DIVERGENCE ALOFT. PLAN TO MAINTAIN THE FLOOD WATCH THROUGH NOON TODAY ACROSS THAT AREA OF THE FORECAST AREA SOUTH OF THE LAKE WHERE HEAVY RAIN CONTINUES EARLY THIS MORNING. THE FLOOD WATCH WILL BE LOWERED FOR THE REMAINING OF THE FORECAST AREA...BUT THUNDERSTORMS WITH LOCALLY HEAVY RAIN WORDING WILL BE MENTIONED IN THE FORECAST PACKAGE FOR TODAY. AS THE UPPER TROUGH PULLS OFF TO THE NORTHEAST RAIN CHANCES WILL DIMINISH CONSIDERABLY OVER THE WEEKEND AS UPPER LEVEL RIDGING BUILDS OVER THE MISSISSIPPI VALLEY AND EVENTUALLY MUCH OF THE EASTERN U.S. AS A DEEP UPPER TROUGH DIGS OVER THE WESTERN CONUS. THIS GENERAL PATTERN WILL CONTINUE INTO THE EARLY WORK WEEK WITH UPPER LEVEL RIDGING BEING MAINTAINED OVER THE AREA WHILE THE WESTERN TROUGH ONLY MAKES SLOW EASTWARD PROGRESS WHILE BECOMING LESS AMPLIFIED. ONLY ISOLATED TO SCATTERED CONVECTION IS EXPECTED OVER THE WEEKEND WITH PERHAPS A SOMEWHAT BETTER CHANCE FOR CONVECTION MONDAY AS A WEAK VORT MAX MOVES AROUND THE UPPER RIDGE AND AFFECTS THE AREA. DRIER AIR WILL WORK INTO THE AREA DURING THE MIDDLE OF THE WEEK AND PLAN TO ONLY MENTION ISOLATED CONVECTION DURING THAT PERIOD. RAIN CHANCES MAY INCREASE AGAIN TOWARD THE END OF THE WEEK AS THE UPPER TROUGH SHIFTS EAST. && .PRELIMINARY POINT TEMPS/POPS... MCB 82 67 86 66 / 50 20 30 10 BTR 83 68 87 68 / 50 20 30 10 MSY 83 71 87 71 / 50 20 30 10 GPT 83 70 84 69 / 50 20 30 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. && 25
Hazardous weather outlook, May 4, 11:00 AM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 AM CDT FRI MAY 4 2007 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-051200- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES- ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE- WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 1100 AM CDT FRI MAY 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEASTERN LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS AND HEAVY RAIN... SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY BEFORE DIMINISHING DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY WITH THE MAIN THREAT BEING ISOLATED DAMAGING THUNDERSTORM WINDS AND LARGE HAIL. IN ADDITION... SOME THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAIN THIS AFTERNOON THAT COULD RESULT IN MINOR FLOODING OF SOME ROADWAYS AND LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND MONDAY WITH ISOLATED MAINLY AFTERNOON THUNDERSTORMS POSSIBLE SUNDAY AND TUESDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION TODAY DUE TO THE POSSIBILITY OF SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL. CONTINUE MONITORING THE WEATHER FOR LATER STATEMENTS...WATCHES...AND POSSIBLE WARNINGS.
In the hours before
Special weather statement, May 4, 12:27 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1227 PM CDT FRI MAY 4 2007 LAZ060>064-070-041900- LOWER ST BERNARD-ORLEANS-ST CHARLES-UPPER JEFFERSON- UPPER PLAQUEMINES-UPPER ST BERNARD- 1227 PM CDT FRI MAY 4 2007 ...STRONG THUNDERSTORMS EXPECTED TO INCREASE OVER THE METRO NEW ORLEANS AREA THROUGH 200 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS INCREASING OVER THE METRO NEW ORLEANS AREA...INCLUDING METAIRIE... CHALMETTE...KENNER AND BELLE CHASE. HOURLY RAINFALL RATES OF 1.5 TO 2.0 INCHES MAY CAUSE LOCALIZED FLOODING OF STREETS AND IN AREAS OF POOR DRAINAGE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE METRO AREA DURING THE AFTERNOON. IN ADDITION GUSTY WINDS OF 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER THUNDERSTORMS. WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Special weather statement, May 4, 12:36 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1236 PM CDT FRI MAY 4 2007 LAZ040-041900- ST TAMMANY- 1236 PM CDT FRI MAY 4 2007 ...STRONG THUNDERSTORMS AFFECTING ST TAMMANY PARISH... AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS MOVING INTO ST TAMMANY PARISH. THESE STRONG THUNDERSTORMS ARE MOVING TO THE EAST AT 10 MPH...AND WILL AFFECT AREAS IN AND AROUND MANDEVILLE...LACOMBE...AND SLIDELL THROUGH 2 PM. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WINDS GUSTING TO 50 MPH...HEAVY RAINFALL OF 2 TO 4 INCHES...AND FREQUENT CLOUD TO GROUND LIGHTNING. WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT. LAZ049-050-057-058-041900- ASCENSION-LIVINGSTON-ST JAMES-ST JOHN THE BAPTIST- 1236 PM CDT FRI MAY 4 2007 ...STRONG THUNDERSTORMS AFFECTING THE RIVER PARISHES... AT 1229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WHITEHALL IN LIVINGSTON PARISH. THIS THUNDERSTORM IS MOVING TO THE EAST SOUTHEAST AT 10 MPH...AND WILL AFFECT AREAS IN AND AROUND SORRENTO...LUTCHER...LAPLACE...AND WHITEHALL THROUGH THROUGH 2 PM. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WINDS GUSTING TO 50 MPH...HEAVY RAINFALL OF 2 TO 4 INCHES...AND FREQUENT CLOUD TO GROUND LIGHTNING. WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Local storm report, May 4, 12:55 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1255 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG 5 NW PORT ALLEN 30.50N 91.27W
05/04/2007 WEST BATON ROUGE LA PUBLIC
TELEPHONE POLLS KNOCKED DOWN THIS MORNING
&&
25Special weather statement, May 4, 1:02 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 102 PM CDT FRI MAY 4 2007 LAZ058>064-067>070-041930- LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD- ORLEANS-ST CHARLES-ST JOHN THE BAPTIST-UPPER JEFFERSON- UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD- 102 PM CDT FRI MAY 4 2007 ...STRONG THUNDERSTORMS OVER METRO NEW ORLEANS THROUGH 230 PM... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER THE METRO NEW ORLEANS AREA INCLUDING...NEW ORLEANS...METAIRIE...CHALMETTE...KENNER AND BELLE CHASE. HOURLY RAINFALL RATES OF 1.5 TO 2.0 INCHES WILL LIKELY CAUSE LOCALIZED FLOODING OF STREETS AND IN AREAS OF POOR DRAINAGE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE METRO AREA DURING THE AFTERNOON. IN ADDITION GUSTY WINDS OF 40 TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER THUNDERSTORMS. WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Special weather statement, May 4, 2:11 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 211 PM CDT FRI MAY 4 2007 LAZ059-065>070-042100- LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD- LOWER TERREBONNE-UPPER LAFOURCHE-UPPER TERREBONNE- 211 PM CDT FRI MAY 4 2007 ...STRONG THUNDERSTORMS OVER COASTAL PARISHES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CONTINUE OVER THE COASTAL PARISH SOUTH OF METRO NEW AREA...FROM SOUTH LAFOURCHE PARISH...ACROSS LOWER JEFFERSON... TO LOWER PLAQUEMINE PARISH. HOURLY RAINFALL RATES OF 1.5 TO 2.0 INCHES WILL LIKELY CAUSE LOCALIZED FLOODING OF ROADWAYS AND IN AREAS OF POOR DRAINAGE. IN ADDITION GUSTY WINDS OF 40 TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER THUNDERSTORMS. WHEN STRONG THUNDERSTORMS ARE OCCURRING...MOVE INDOORS. DO NOT STAND BY WINDOWS. UNLESS IT IS AN EMERGENCY...AVOID USING TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE THUNDERSTORMS PASS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER THREAT.
Local storm report, May 4, 2:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
224 PM CDT FRI MAY 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 3 NNW RESERVE 30.12N 90.58W
05/04/2007 E0.25 INCH ST. JOHN THE BAPTI LA COUNTY OFFICIAL
10 MINUTES OF HAIL REPORTED AT THE ST JOHN THE BAPTIST
AIRPORT
&&
25The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 10:56 PM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge | 25 min |
| May 4, 2:18 AM CDT | Special Marine Warning | LIX | 57 min | |
| May 4, 3:00 AM CDT | Tornado Warning | LIX | Jefferson, Plaquemines | 30 min |
| May 4, 3:15 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 2 hr |
| May 4, 4:22 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 38 min |
| May 4, 5:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| May 4, 5:05 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 25 min |
| May 4, 5:35 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 25 min |
| May 4, 5:37 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 23 min |
| May 4, 5:46 AM CDT | Special Marine Warning | LIX | 59 min | |
| May 4, 5:51 AM CDT | Severe Thunderstorm Warning | LIX | Saint John the Baptist | 24 min |
| May 4, 6:00 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge | 30 min |
| May 4, 6:38 AM CDT | Special Marine Warning | LIX | 67 min | |
| May 4, 6:46 AM CDT | Flash Flood Warning | LIX | Saint John the Baptist | 119 min |
| May 4, 7:42 AM CDT | Severe Thunderstorm Warning | LIX | Livingston | 33 min |
| May 4, 7:53 AM CDT | Special Marine Warning | LIX | 67 min | |
| May 4, 8:45 AM CDT | Flash Flood Warning | LIX | Livingston | 90 min |
| May 4, 10:39 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Livingston | 36 min |
| May 4, 11:03 AM CDT | Special Marine Warning | LIX | 87 min | |
| May 4, 12:08 PM CDT | Flash Flood Watch | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard, Saint Helena and 5 more | 6 hr |
| May 4, 12:19 PM CDT | Tornado Warning | LIX | Livingston | 26 min |
| May 4, 12:22 PM CDT | Special Marine Warning | LIX | 83 min | |
| May 4, 12:55 PM CDT | Severe Thunderstorm Warning | LIX | Saint John the Baptist | 50 min |
| May 4, 1:09 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Saint Charles | 51 min |
| May 4, 1:12 PM CDT | Special Marine Warning | LIX | 93 min | |
| May 4, 1:59 PM CDT | Severe Thunderstorm Warning | LIX | Saint Bernard | 31 min |
| May 4, 2:27 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Plaquemines | 48 min |
| May 4, 2:29 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 2 hr |
| May 4, 2:42 PM CDT | Special Marine Warning | LIX | 93 min | |
| May 4, 3:07 PM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 23 min |
| May 4, 4:10 PM CDT | Special Marine Warning | LIX | 2 hr |
Nearby
Flash Flood Warnings in Louisiana, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.